Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 33, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 29, 2016, 11:27 AM CDT for Woodward County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 11:27 AM CDT (16:27 UTC)
- Expired
- May 29, 2016, 3:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Woodward County, OK
The radar
The Vance AFB radar (KVNX), 125 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 11:37 AM CDT | FLASH FLOOD | 1 S Tangier, OK | COUNTY ROAD UNDER WATER AT THIS LOCATION AND SEVERAL OTHER COUNTY ROADS SOUTH AND EAST OF TANGIER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
912 WGUS54 KOUN 291627 FFWOUN OKC153-292000- /O.NEW.KOUN.FF.W.0033.160529T1627Z-160529T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 1127 AM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA... * UNTIL 300 PM CDT * AT 1124 AM CDT...DOPPLER RADAR AND RAIN GAUGES INDICATED HEAVY RAIN IN AND AROUND TANGIER TO BETWEEN WOODWARD AND SHARON. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN AND ANOTHER INCH IS POSSIBLE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WOODWARD AND TANGIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW IF YOU LIVE NEAR CREEKS OR ARE IN LOW LYING AREAS. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3640 9935 3625 9937 3634 9960 3651 9960 $$ 11
1 follow-up statement
668 WGUS74 KOUN 291831 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 131 PM CDT SUN MAY 29 2016 OKC153-292000- /O.CON.KOUN.FF.W.0033.000000T0000Z-160529T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODWARD OK- 131 PM CDT SUN MAY 29 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHWESTERN WOODWARD COUNTY... AT 128 PM CDT...ALTHOUGH THE HEAVY RAIN HAS ENDED OVER WESTERN WOODWARD COUNTY 3 TO 6 INCHES OF RAIN OCCURRED NEAR AND SOUTH OF TANGIER. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TANGIER AND AREAS SOUTH OF WOODWARD TOWARD SHARON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3640 9935 3625 9937 3634 9960 3651 9960 $$ 11
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:40 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 29, 6:40 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion National Weather Service Norman OK 640 AM CDT SUN MAY 29 2016 .DISCUSSION... && .AVIATION... Showers over northwest Oklahoma will continue to drift southeast and may develop some thunder later this morning. Later this afternoon, thunderstorms on the dryline in Texas are expected to enter west central or southwest Oklahoma and drift southeast over night. mvfr conditions are generally expected over much of western and central Oklahoma. Outside of thunderstorms, winds will be southeast. && .PREV DISCUSSION... /issued 250 AM CDT SUN MAY 29 2016/ DISCUSSION... The morning's forecast is dominated by the north Texas complex of thunderstorms. These are expected to slowly drift east/southeast and mostly dissipate later this morning. models are very disparate regarding location of rain and thunderstorms later today. while the deep moisture and dryline are givens, the impact of upslope boundary layer flow and a weak upper wave makes it difficult to place new initiation. the HRRR and nam indicate that a complex of thunderstorms will begin in the eastern oklahoma and texas panhandles and move through the western half of Oklahoma later today. These would move into southwest Oklahoma this evening and probably join with other storms moving east from the dryline in the central or southern Texas panhandle. Depending on storm location/movement some parts of north Texas could get heavy rainfall again Sunday night. Confidence is too low presently for a flood watch. Uncertainty is also high for Monday night and Tuesday morning when another weak upper wave is expected to pass through a similarly very wet airmass. Some enhancement has been made to pops in southwest Oklahoma and nearby Texas for another complex that may move off the dryline to the west of Oklahoma. By later Tuesday into early Wednesday there is still fair agreement on a front moving slowly through Oklahoma and bringing widespread rain and thunderstorms. The front should clear the Red River Wednesday night and bring somewhat drier and milder air for the rest of the week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 82 64 82 65 / 50 30 40 30 Hobart OK 83 63 82 65 / 50 50 30 30 Wichita Falls TX 84 64 84 66 / 50 60 40 30 Gage OK 81 60 82 63 / 60 40 20 20 Ponca City OK 83 63 82 65 / 40 30 30 20 Durant OK 85 66 83 67 / 30 30 50 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 10/09/09
Hazardous weather outlook, May 29, 5:00 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 500 AM CDT SUN MAY 29 2016 OKZ004>048-050>052-TXZ083>090-301000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 500 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS TODAY AND TONIGHT. LOCATION... THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA... TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY THROUGH 2 AM TONIGHT. IMPACTS... THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND 60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND NORTHERN OKLAHOMA THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ACROSS THE TEXAS PANHANDLE THIS AFTERNOON WITH THE APPROACH OF AN UPPER LEVEL WAVE. THESE THUNDERSTORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM THAT COULD PROPAGATE SOUTHEASTWARD ACROSS SOUTHWESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS THIS EVENING AND TONIGHT. THESE STORMS WILL POSE THE GREATEST THREAT FOR SEVERE WEATHER AND FLASH FLOODING. .HEAVY RAINFALL.. ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. .HEAVY RAINFALL.. SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAHALE
In the hours before
Special weather statement, May 29, 8:30 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 830 AM CDT SUN MAY 29 2016 OKZ015-291345- DEWEY OK- 830 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWEY COUNTY UNTIL 845 AM CDT... AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CESTOS...MOVING EAST-SOUTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... CESTOS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3608 9915 3615 9911 3614 9890 3601 9900 TIME...MOT...LOC 1327Z 286DEG 10KT 3610 9906 11
Special weather statement, May 29, 8:52 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 852 AM CDT SUN MAY 29 2016 OKZ015-291415- DEWEY OK- 852 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWEY COUNTY UNTIL 915 AM CDT... AT 848 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF CESTOS...MOVING EAST AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... TALOGA AND AREAS JUST NORTH AND WEST OF TOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3606 9911 3615 9907 3613 9886 3599 9891 TIME...MOT...LOC 1348Z 284DEG 5KT 3610 9904 11
Special weather statement, May 29, 8:55 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 855 AM CDT SUN MAY 29 2016 OKZ009-010-291430- ELLIS OK-WOODWARD OK- 855 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELLIS AND SOUTHWESTERN WOODWARD COUNTIES UNTIL 930 AM CDT... AT 853 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF FARGO TO 3 MILES SOUTHEAST OF SHARON...MOVING NORTH AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... SHARON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3637 9964 3630 9919 3618 9919 3621 9968 TIME...MOT...LOC 1353Z 175DEG 4KT 3627 9958 3625 9928 11
Special weather statement, May 29, 9:33 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 933 AM CDT SUN MAY 29 2016 OKZ009-010-291500- ELLIS OK-WOODWARD OK- 933 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELLIS AND SOUTHWESTERN WOODWARD COUNTIES UNTIL 1000 AM CDT... AT 928 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR FARGO TO 5 MILES NORTHWEST OF SHARON...MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WOODWARD...FARGO AND TANGIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3645 9963 3638 9922 3626 9937 3632 9968 TIME...MOT...LOC 1428Z 236DEG 11KT 3636 9963 3632 9942 11
Local storm report, May 29, 9:58 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL 3 S TANGIER 36.38N 99.53W
05/29/2016 E1.00 INCH WOODWARD OK PUBLIC
&&
FMSpecial weather statement, May 29, 10:54 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT SUN MAY 29 2016
OKZ004-009-010-291630-
HARPER OK-ELLIS OK-WOODWARD OK-
1054 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...NORTH
CENTRAL ELLIS AND CENTRAL WOODWARD COUNTIES UNTIL 1130 AM CDT...
AT 1052 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTH OF MAY TO 5 MILES NORTH OF FARGO TO NEAR SHARON...MOVING
EAST-NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...FORT SUPPLY...SHARON...MAY AND TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
IF ON OR NEAR FORT SUPPLY LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3653 9996 3672 9967 3661 9930 3637 9898
3623 9938 3643 9968
TIME...MOT...LOC 1552Z 248DEG 15KT 3651 9980 3645 9961 3630 9938
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:05 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| May 28, 11:22 PM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| May 29, 12:00 AM CDT | Special Weather Statement | OUN | Jefferson | 30 min |
| May 29, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 29, 12:38 AM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
| May 29, 1:14 AM CDT | Special Weather Statement | OUN | Carter | 31 min |
| May 29, 1:16 AM CDT | Special Weather Statement | OUN | Love | 29 min |
| May 29, 1:48 AM CDT | Special Weather Statement | OUN | Carter | 42 min |
| May 29, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 40 min |
| May 29, 2:57 AM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 29, 7:16 AM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 29, 7:21 AM CDT | Special Weather Statement | OUN | Dewey | 24 min |
| May 29, 7:50 AM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 29, 8:07 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| May 29, 8:16 AM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woodward | 3 hr |
| May 29, 8:30 AM CDT | Special Weather Statement | OUN | Dewey | 15 min |
| May 29, 8:52 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| May 29, 8:55 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| May 29, 9:33 AM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 29, 9:52 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 29, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 66 min |
| May 29, 10:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 29, 10:43 AM CDT | Areal Flood Advisory | OUN | Woodward | 47 min |
| May 29, 10:54 AM CDT | Special Weather Statement | OUN | Woodward | 36 min |
| May 29, 11:29 AM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 29, 12:02 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| May 29, 1:48 PM CDT | Special Weather Statement | OUN | Kay | 27 min |
| May 29, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 25 min |
| May 29, 2:48 PM CDT | Flash Flood Warning | OUN | Kay, Noble | 117 min |
| May 29, 2:56 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| May 29, 3:16 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 29, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 37 min |
| May 29, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 29, 5:14 PM CDT | Special Weather Statement | OUN | Beckham | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.